Alert archive / North Dakota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 4, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Apr 23, 2022, 3:56 PM CDT for 4 counties in North Dakota; Polk County, Minnesota. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2022, 3:56 PM CDT (20:56 UTC)
- Expired
- Apr 23, 2022, 4:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Polk County, MN, Cass County, ND, Grand Forks County, ND, Steele County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 4 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 4:51 PM CDT | HAIL 0.5 | 4 E Reynolds, ND | REPORT FROM MPING: HALF-INCH (0.50 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 12:55 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.9 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
509
WUUS53 KFGF 232056
SVRFGF
MNC119-NDC017-035-091-097-232145-
/O.NEW.KFGF.SV.W.0004.220423T2056Z-220423T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
356 PM CDT Sat Apr 23 2022
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
West central Polk County in northwestern Minnesota...
Southern Grand Forks County in northeastern North Dakota...
Northeastern Cass County in southeastern North Dakota...
Traill County in southeastern North Dakota...
Northeastern Steele County in southeastern North Dakota...
* Until 445 PM CDT.
* At 356 PM CDT, severe thunderstorms were located along a line
extending from near Sherbrooke to near Cummings, moving north at 45
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Golden Lake and Buxton around 405 PM CDT.
Reynolds and Hatton around 410 PM CDT.
Other locations in the path of these severe thunderstorms include
Northwood, Thompson, Kempton, Grand Forks and Merrifield.
This includes Interstate 29 between mile markers 80 and 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for northwestern
Minnesota...and southeastern and northeastern North Dakota.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 700 PM CDT for northwestern
Minnesota...and southeastern and northeastern North Dakota.
&&
LAT...LON 4739 9736 4739 9773 4795 9787 4794 9697
4740 9689 4704 9691
TIME...MOT...LOC 2056Z 180DEG 40KT 4749 9763 4750 9700
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TG3 follow-up statements
822
WWUS53 KFGF 232118
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
418 PM CDT Sat Apr 23 2022
NDC017-091-232127-
/O.CAN.KFGF.SV.W.0004.000000T0000Z-220423T2145Z/
Cass ND-Steele ND-
418 PM CDT Sat Apr 23 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS AND
NORTHEASTERN STEELE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for northwestern
Minnesota...and southeastern and northeastern North Dakota.
LAT...LON 4766 9738 4772 9781 4795 9787 4794 9697
4731 9692 4730 9702
TIME...MOT...LOC 2117Z 173DEG 38KT 4739 9702
$$
MNC119-NDC035-097-232145-
/O.CON.KFGF.SV.W.0004.000000T0000Z-220423T2145Z/
Polk MN-Grand Forks ND-Traill ND-
418 PM CDT Sat Apr 23 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR WEST CENTRAL POLK...SOUTHERN GRAND FORKS AND EASTERN TRAILL
COUNTIES...
At 417 PM CDT, a severe thunderstorm was located over Hillsboro, or
35 miles south of Grand Forks, moving north at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cummings, Buxton, Reynolds, Thompson, Merrifield and Grand Forks.
This includes Interstate 29 between mile markers 99 and 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for northwestern
Minnesota...and southeastern and northeastern North Dakota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4766 9738 4772 9781 4795 9787 4794 9697
4731 9692 4730 9702
TIME...MOT...LOC 2117Z 173DEG 38KT 4739 9702
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TG382
WWUS53 KFGF 232138
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
438 PM CDT Sat Apr 23 2022
MNC119-232147-
/O.CAN.KFGF.SV.W.0004.000000T0000Z-220423T2145Z/
Polk MN-
438 PM CDT Sat Apr 23 2022
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL POLK COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
and northeastern North Dakota.
LAT...LON 4767 9714 4771 9716 4773 9708 4773 9696
4750 9694 4750 9700
TIME...MOT...LOC 2137Z 178DEG 38KT 4759 9700
$$
NDC035-097-232145-
/O.CON.KFGF.SV.W.0004.000000T0000Z-220423T2145Z/
Grand Forks ND-Traill ND-
438 PM CDT Sat Apr 23 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN GRAND FORKS AND NORTHEASTERN TRAILL COUNTIES...
At 437 PM CDT, a severe thunderstorm was located near Buxton, or 21
miles south of Grand Forks, moving north at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Reynolds.
This includes Interstate 29 between mile markers 118 and 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for southeastern
and northeastern North Dakota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4767 9714 4771 9716 4773 9708 4773 9696
4750 9694 4750 9700
TIME...MOT...LOC 2137Z 178DEG 38KT 4759 9700
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TG957
WWUS53 KFGF 232144
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
444 PM CDT Sat Apr 23 2022
NDC035-097-232154-
/O.EXP.KFGF.SV.W.0004.000000T0000Z-220423T2145Z/
Grand Forks ND-Traill ND-
444 PM CDT Sat Apr 23 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAND FORKS AND
NORTHEASTERN TRAILL COUNTIES WILL EXPIRE AT 445 PM CDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However small
hail is still possible with this thunderstorm.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
and northeastern North Dakota.
LAT...LON 4767 9714 4771 9716 4773 9708 4773 9696
4750 9694 4750 9700
TIME...MOT...LOC 2144Z 180DEG 40KT 4766 9700
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:31 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 23, 1:31 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 131 PM CDT Sat Apr 23 2022 .UPDATE... Issued at 130 PM CDT Sat Apr 23 2022 Have issued a wind advisory for the far south with strong and gusty winds expected behind the warm front. Mixed layer winds on sounding indicating 30-40kts in spots, with a deep mixed layer. Some isolated gusts above 50 mph are possible especially with developing showers or storms. Severe gusts possible with the stronger thunderstorm activity. Winds should begin to subside across the southern Valley area toward sunset. . Previous Update... Issued at 651 AM CDT Sat Apr 23 2022 Most of the thunderstorm activity has now shifted along and north of highway 2 and is moving quickly northward. The rainfall intensity has been up and down, but when it has been heavier, it is accumulating quickly. Have been issuing areal flood warnings along these heavier bands lifting northward. With around 1 inch of rain falling over the course of an hour or so, the ground just doesn't have any ability to soak it in. Therefore it is running off into the ditches and low areas. This band is lifting northward at a pretty decent rate now, so think the heaviest rain should end in the next few hours. After that there should be somewhat of a break until the next severe potential this afternoon. && .SHORT TERM...(Today through Sunday) Issued at 335 AM CDT Sat Apr 23 2022 The main short term issues remain the same as they have been the past few days...heavy rainfall early this morning, severe weather this afternoon, and then gusty northwest winds and snowfall late tonight and Sunday. As of early this morning, the Colorado Low was located over south central South Dakota. A warm front extended out to the east of the low, where Huron and Watertown were both about 70 degrees with a dewpoint around 60. As this mild and moist air has been pushing further northward, it is encountering colder air. This has been producing some fog across the southern Red River Valley into adjacent areas of west central Minnesota. An inverted trough also extended north of the low, up toward the Minot area. This has kept winds from the east-northeast across the FA. Outside of any thunder activity, winds have been much lower than other areas to the west and south. Areas with showers and storms have been able to mix down some stronger wind gusts at times. As for the heavy rainfall potential yet tonight, will be watching urban areas like Fargo-Moorhead-West Fargo and Grand Forks-East Grand Forks. Could see some puddles start to develop if stronger echoes hold over any of these areas for a longer period of time. The threat is there too for the rural areas along and north of highway 200, which had the heavier snow not too long ago. Moving into the severe weather threat today, it will likely depend on the fog/low clouds clearing out. As it stands right now, there is fairly widespread coverage of both. The surface low is expected to track north-northeast and should be located over north central or northeast South Dakota by 18z, then somewhere near Fargo by 00z Sun. This track continues to be slower and slightly further west. This shift is reflected in the update to the SPC Day 1 Convective Outlook graphic, which has shunted the slight risk for severe weather further west...which now includes southeast and east central North Dakota, as well as the Minnesota areas it had before. Timing from the previous graphics still looks good, the afternoon hours being the prime time, and the full spectrum of hazards still look possible. The latest high resolution models show a full spectrum of possibilities, so overall confidence in how this afternoon may develop is not that high. More confident in the timing, with initiation likely in the early afternoon, and cells racing eastward out of the FA by late afternoon or early evening. As for the flooding threat with this afternoon/evening convection, it will have to be watched. The coverage of storms should be lower, but storms can dump heavy amounts of rain quickly. These storms should also be moving quickly. Training could occur in some areas, but again, confidence is lower there. The extreme temperature gradient from northwest to southeast will occur, but exactly how warm it gets will depend on the clearing. The forecast currently shows around 70F at Fergus Falls to the mid 30s around Cando. These warmer temperatures will push out quickly tonight into Sunday. Gusty northwest winds will move in along with some snow. Areas along and north of the I94 corridor should see a dusting of snow late tonight, Sunday, into Sunday evening. The Devils Lake region could still see up to 2 inches or so. .LONG TERM...(Sunday night through Friday) Issued at 335 AM CDT Sat Apr 23 2022 Impacts across the extended period look to be minimal as the H5 Colorado Low moves out of the area. Snow chances come to an end prior to sunrise Monday morning, with partial clearing during the afternoon. Monday's temperatures will be well below average, with highs only reaching the upper 20s to middle 30s. After a cold night Monday into Tuesday, return flow brings slightly warmer air back into the area, with highs in the middle 30s to middle 40s. The warmup continues into Wednesday and Thursday as highs climb into the 40s and 50s under a developing, but progressive, H5 ridge. This will push to the east late next week, giving way for another chance for showers and possibly a thunderstorm or two. At this time, the temperature profile looks to keep most or all or the precipitation liquid. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 130 PM CDT Sat Apr 23 2022 Main TAF concerns center around varied CIGS with IFR/LIFR CIGS north of the warm front and MVFR/VFR CIGS south of the front. Some VSBY reduction in localized fog, and also expected in showers and thunderstorms through the afternoon/evening. Winds to remain gusty most locations initially from the ENE possibly shifting to the SE, then as the low moves east of the area into Sunday shifting to the NW and gusty. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...Wind Advisory until 7 PM CDT this evening for NDZ039-049-052-053. MN...Wind Advisory until 7 PM CDT this evening for MNZ003-029-030-040. UPDATE...MJB SHORT TERM...Godon LONG TERM...Lynch AVIATION...MJB
Hazardous weather outlook, Apr 23, 6:06 AM CDT, 9 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 606 AM CDT Sat Apr 23 2022 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-241115- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 606 AM CDT Sat Apr 23 2022 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Scattered thunderstorms will continue across the area this morning. If these storms linger or train across any area, minor overland flooding or flash flooding are possible. Scattered severe thunderstorms are possible this afternoon into the early evening, mainly across east central and southeast North Dakota into areas along and south of highway 2 in Minnesota. Hail up to 1.50 inches, wind gusts to 60 mph, and an isolated tornado are possible. Minor overland flooding or flash flooding could also occur. More light snow will spread into areas west of Devils Lake late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Light snow will continue Sunday into Sunday evening. Most areas can expect a dusting, but the Devils Lake region could see around 2 inches. Northwest wind gusts up to 50 mph are also possible along and west of the Red River Valley Sunday into Sunday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon.
In the hours before
Local storm report, Apr 23, 2:25 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
225 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM FLOOD 4 SE RED LAKE FALLS 47.84N 96.21W
04/23/2022 RED LAKE MN PUBLIC
OVERLAND FLOODING AND MOVING WATER OVER ROAD
NEAR BEAUX GALLOT RIVER STREAM.
&&Local storm report, Apr 23, 2:26 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
226 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLOOD 4 ESE BALD HILL DAM 47.01N 98.00W
04/23/2022 BARNES ND PUBLIC
RIVER/CREEK OVERFLOWING;
CROPLAND/YARD/BASEMENT FLOODING.
&&Local storm report, Apr 23, 2:43 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
243 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM FLOOD MENTOR 47.70N 96.14W
04/23/2022 POLK MN PUBLIC
REPORT OF RURAL ROAD BEING PARTIALLY
COLLAPSED/WASHED OUT PREVENTING TRAVEL.
&&Local storm report, Apr 23, 2:55 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
255 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM FLOOD CROOKSTON 47.77N 96.61W
04/23/2022 POLK MN PUBLIC
CITY MANAGERS ARE REQUESTING PERSONS 16 AND
OVER FOR SANDBAGGING ALONG DIKES AND WALK
PATHS.
&&Local storm report, Apr 23, 3:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
352 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG 3 SSW GARDNER 47.10N 96.99W
04/23/2022 CASS ND PUBLIC
8-10FT TREES BROKEN AT TRUNKS WITH DIME SIZE
AND STRONG WIND.
&&Local storm report, Apr 23, 3:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
355 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 3 SSW GARDNER 47.10N 96.99W
04/23/2022 CASS ND PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
SSW GARDNER. 8-10FT TREES BROKEN AT TRUNKS
WITH DIME SIZE AND STRONG WIND.
&&The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 9:14 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 46 min |
| Apr 22, 10:06 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 29 min |
| Apr 22, 11:29 PM CDT | Special Weather Statement | FGF | Ransom, Richland, Sargent | 61 min |
| Apr 23, 4:32 AM CDT | Areal Flood Warning | FGF | Grand Forks, Traill | 11 hr |
| Apr 23, 6:18 AM CDT | Areal Flood Warning | FGF | Grand Forks, Griggs, Nelson, Steele, Walsh | 10 hr |
| Apr 23, 10:24 AM CDT | River Flood Warning | FGF | Cass | 3 days |
| Apr 23, 10:37 AM CDT | River Flood Warning | FGF | Walsh | 10 days |
| Apr 23, 10:40 AM CDT | River Flood Warning | FGF | Pembina | 22 days |
| Apr 23, 10:42 AM CDT | River Flood Warning | FGF | Cass | 39 days |
| Apr 23, 10:42 AM CDT | River Flood Warning | FGF | Cass | 40 days |
| Apr 23, 11:13 AM CDT | Flash Flood Warning | FGF | Grand Forks | 9 hr |
| Apr 23, 11:29 AM CDT | River Flood Warning | FGF | Richland | 24 hr |
| Apr 23, 11:32 AM CDT | River Flood Warning | FGF | Traill | 28 days |
| Apr 23, 1:27 PM CDT | Wind Advisory | FGF | Cass, Ransom, Richland, Sargent | 5 hr |
| Apr 23, 1:50 PM CDT | Tornado Warning | FGF | Richland | 40 min |
| Apr 23, 2:28 PM CDT | Tornado Warning | FGF | Cass, Ransom, Richland | 47 min |
| Apr 23, 3:11 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Steele, Traill | 49 min |
| Apr 23, 3:17 PM CDT | Areal Flood Advisory | FGF | Cass, Richland | 3 hr |
| Apr 23, 3:30 PM CDT | Tornado Warning | FGF | Barnes | 11 min |
| Apr 23, 3:50 PM CDT | Areal Flood Advisory | FGF | Cass, Traill | 3 hr |
| Apr 23, 4:02 PM CDT | Wind Advisory | FGF | Barnes, Cass, Grand Forks, Ransom, Richland, Sargent and 2 more | 27 hr |
| Apr 23, 4:05 PM CDT | Winter Weather Advisory | FGF | Benson, Cavalier, Eddy, Grand Forks, Griggs, Nelson and 6 more | 42 hr |
| Apr 23, 4:18 PM CDT | Flash Flood Warning | FGF | Cass, Grand Forks, Traill | 6 hr |
| Apr 23, 4:46 PM CDT | Special Weather Statement | FGF | Grand Forks | 29 min |
| Apr 23, 4:47 PM CDT | Areal Flood Warning | FGF | Grand Forks, Griggs, Nelson, Steele, Walsh | 4 days |
| Apr 23, 5:22 PM CDT | Flash Flood Warning | FGF | Traill | 6 hr |
| Apr 23, 6:02 PM CDT | Areal Flood Warning | FGF | Steele | 22 hr |
| Apr 23, 6:09 PM CDT | Areal Flood Warning | FGF | Traill | 4 days |
| Apr 23, 6:26 PM CDT | Flash Flood Warning | FGF | Grand Forks | 6 hr |
| Apr 23, 12:15 AM CDT | Special Weather Statement | FGF | Clearwater | 60 min |
| Apr 23, 2:50 AM CDT | Special Weather Statement | FGF | Clearwater | 40 min |
| Apr 23, 3:57 AM CDT | Special Weather Statement | FGF | Beltrami, Clearwater | 48 min |
| Apr 23, 4:51 AM CDT | Special Weather Statement | FGF | Pennington, Red Lake | 39 min |
| Apr 23, 5:35 AM CDT | Special Weather Statement | FGF | Beltrami | 25 min |
| Apr 23, 6:03 AM CDT | Special Weather Statement | FGF | Beltrami | 57 min |
| Apr 23, 7:20 AM CDT | Areal Flood Warning | FGF | Beltrami, Clearwater, Hubbard, Lake of the Woods, Marshall, Pennington and 1 more | 18 hr |
| Apr 23, 8:00 AM CDT | River Flood Warning | FGF | Pennington | 4 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Norman | 6 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Norman | 27 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Polk | 12 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Norman | 6 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Clay | 5 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Clay | 5 days |
| Apr 23, 10:13 AM CDT | River Flood Warning | FGF | Roseau | 4 days |
| Apr 23, 11:58 AM CDT | Flash Flood Warning | FGF | Clearwater | 6 hr |
| Apr 23, 1:03 PM CDT | Flash Flood Warning | FGF | Clearwater, Polk, Red Lake | 6 hr |
| Apr 23, 5:03 PM CDT | Special Weather Statement | FGF | Norman | 27 min |
| Apr 23, 5:10 PM CDT | Areal Flood Warning | FGF | Becker, Clearwater, Mahnomen, Polk, Red Lake | 4 days |
| Apr 23, 5:28 PM CDT | Special Weather Statement | FGF | Polk | 32 min |
| Apr 23, 5:36 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 24 min |
| Apr 23, 6:00 PM CDT | Special Weather Statement | FGF | Polk | 45 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2022Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.